# SDR IPXA2024040309466

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,801 hours, 15,807 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF GREEN SYSTEM HYDRAULICS IN FLIGHT. PERFORMED ECAM & CHECKLISTS REMOVED AND REPLACED EXTRUDED Â€ŒOÂ€? RING AND UNION ON HYDRAULIC. KRUEGER MANIFOLD 1149 REF: IPC 27-88-03-04 ITEMS 140 AND 150. I/A/W A300 AMM 27-88-14. PERFORMED BLEEDING OF GREEN. HYDRAULIC SYSTEM AS A PRECAUTION I/A/W A300 AMM 29-11-32.AHM REPORTS GREEN SYSTEM NEVER DROPPED BELOW 5.0L. L/H AND R/H FILTER PDIS WERE NOT POPPED.
